TheLupusSite.com banner

1 - 7 of 7 Posts

·
Registered
Joined
·
9 Posts
Discussion Starter #1
Hello everyone,

I have been on Plaq for two months. The first month I was on generic and broke out all over in a rash. I got on the name brand and rash vanished.

I am doing good with the meds but am noticing some dirty looking spots on my face and forehead. Sort of like when I color my hair and some of the hair dye drips down on your skin? That is how it looks but I have not used hair dye. Anyone know what this is, if its permanent or will go away? Tell me its not just me.
 

·
Registered
Joined
·
7,800 Posts
Hi,

I have two very slight "smudges" if one can call them that just under my eyes. They appeared when I first started taking plaquenil. They have become less noticeable and only one can be seen if you know it is there. I don't wear make up - it doesn't go too well with sunscreen :lol: so for me they are not a big problem. I hope that, if yours are linked to plaquenil, they fade soon. I don't know if this is comon or not.

Katharine
 

·
Registered
Joined
·
642 Posts
I have the same thing . In fact the first time I noticed it I thought it was hairdye.
Two smudges under eyes slightly to the side. I did wonder if it was a type of scarring ffom the malar rash but now I think its the plaquenil. I think someone mentioned it before on the site.
 

·
Registered
Joined
·
14,661 Posts
It could be from the Plaquenil I guess, but I don't know how you could tell if it is, or if it is hyperpigmentation caused by Lupus itself.

Cheers
Clare
 

·
Registered
Joined
·
7,800 Posts
Good point Clare!

I only thought it must be plaquenil because it appeared almost immediately after starting it.

Either way, it dooesn't matter much to me :)

Katharine
 

·
Registered
Joined
·
642 Posts
Doesn't bother me either.
Good thing is .......since being on plaquenil I rarely have to shave my legs:hehe:

Got bit of a pred beard though:worried:
 
1 - 7 of 7 Posts
Top